A note on $f$-derivations of BCI-algebras
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 321-331
Printed September 1, 2009
Malik Anjum Javed and Muhammad Aslam
GC University
Abstract : In this paper, we investigate some fundamental properties and establish some results of $f$-derivations of BCI-algebras. Also, we prove {\rm Der($X$)}, the collection of all $f$-derivations, form a semigroup under certain binary operation.
Keywords : $f$-derivation, p-semisimple, BCI-algebras
MSC numbers : 06F35, 03G25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd